# SDR ASAA2025012956306

- Difficulty date: January 29, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 51,955 hours, 18,353 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53012
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INTERNAL, RIB AT SS 111.10 CRACKED 4 PLACES AT VERTICAL STIFFENERS GROUNDED - YES. REMOVED DAMAGE @ STA 92.70 RIB AT 4EA LOCATION. ACCOMPLISHED HFEC OF 4EA  CUTOUTS, HEAT TREATED, FABRICATED, AND INSTALLED REPAIR PARTS PN: BAC1490-2793  PO: 1108946.1, P/N BAC 1505-100962 7075-T6 PO:1108753.1 IAW B737-800 SRM 55-10-09-2R-4, B737 NDTM PART 6 51-00-00 PROCESS 23, BAC 5602, REV:AH/16 NOV 2020
